Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 697085, 8 pages
http://dx.doi.org/10.1155/2014/697085
Research Article

Mehar Methods for Fuzzy Optimal Solution and Sensitivity Analysis of Fuzzy Linear Programming with Symmetric Trapezoidal Fuzzy Numbers

1School of Mathematics and Computer Applications, Thapar University, Patiala, Punjab 147004, India
2Department of Supply Chain Management, University of Manitoba, Winnipeg, MB, Canada R3T 2N2

Received 3 December 2013; Revised 11 February 2014; Accepted 19 March 2014; Published 22 April 2014

Academic Editor: Jun Jiang

Copyright © 2014 Sukhpreet Kaur Sidhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Ganesan and P. Veeramani, “Fuzzy linear programs with trapezoidal fuzzy numbers,” Annals of Operations Research, vol. 143, no. 1, pp. 305–315, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. S. H. Nasseri and N. Mahdavi-Amiri, “Some duality results on linear programming problems with symmetric fuzzy numbers,” Fuzzy Information and Engineering, vol. 1, pp. 59–66, 2009. View at Google Scholar
  4. S. H. Nasseri, A. Ebrahimnejad, and S. Mizuno, “Duality in fuzzy linear programming with symmetric trapezoidal numbers,” Applications and Applied Mathematics, vol. 5, no. 10, pp. 1469–1484, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Ebrahimnejad, S. H. Nasseri, and F. H. Lotfi, “Bounded linear programs with trapezoidal fuzzy numbers,” International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, vol. 18, no. 3, pp. 269–286, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Ebrahimnejad, “A primal-dual simplex algorithm for solving linear programming problems with symmetric trapezoidal fuzzy numbers,” Applied Mathematics, vol. 2, no. 6, pp. 676–684, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. Ebrahimnejad and S. H. Nasseri, “Linear programmes with trapezoidal fuzzy numbers: a duality approach,” International Journal of Operational Research, vol. 13, no. 1, pp. 67–89, 2012. View at Google Scholar · View at MathSciNet
  8. A. Kumar and J. Kaur, “A new method for solving fuzzy linear programs with trapezoidal fuzzy numbers,” Journal of Fuzzy Set Valued Analysis, vol. 2011, pp. 1–12, 2011. View at Publisher · View at Google Scholar
  9. A. Ebrahimnejad, “Some new results in linear programs with trapezoidal fuzzy numbers: finite convergence of the Ganesan and Veeramani's method and a fuzzy revised simplex method,” Applied Mathematical Modelling, vol. 35, no. 9, pp. 4526–4540, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Ebrahimnejad and J. L. Verdegay, “A novel approach for sensitivity analysis in linear programs with trapezoidal fuzzy numbers,” Journal of Intelligent and Fuzzy Systems. In press.
  11. B. Kheirfam and J.-L. Verdegay, “The dual simplex method and sensitivity analysis for fuzzy linear programming with symmetric trapezoidal numbers,” Fuzzy Optimization and Decision Making, vol. 12, no. 2, pp. 171–189, 2013. View at Google Scholar · View at MathSciNet
  12. H. A. Taha, Operations Research: An Introduction, Prentice Hall, Upper Saddle River, NJ, USA, 2003.